On slack 2-geodesic convex set and geodesic E-pseudoconvex function with application

Akhlad Iqbal, Praveen Kumar, Izhar Ahmad*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We introduce a new class of sets named, slack 2-geodesic convex set on Riemannian manifolds and verify by a nontrivial example. We define a geodesic E-pseudoconvex function with a suitable example. Some properties of geodesic E-quasiconvex function are discussed. We establish some relationships between slack 2-geodesic convex set, geodesic E-pseudoconvex function and geodesic E-quasiconvex function. Moreover, an application of geodesic E-quasiconvex function to a nonlinear programming problem is also presented.

Original languageEnglish
Pages (from-to)1508-1519
Number of pages12
JournalTurkish Journal of Mathematics
Issue number4
StatePublished - 2022

Bibliographical note

Publisher Copyright:
© This work is licensed under a Creative Commons Attribution 4.0 International License.


  • Geodesic e-convex function
  • Geodesic e-quasiconvex function
  • Geodesic epseudoconvex function
  • Global minima
  • Riemannian manifolds
  • Slack 2-geodesic convex set

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'On slack 2-geodesic convex set and geodesic E-pseudoconvex function with application'. Together they form a unique fingerprint.

Cite this